Header

UZH-Logo

Maintenance Infos

Publications for Ayoub, J

Navigate back| Up a level
Export as
Group by:
Number of items: 15.

2017

Ayoub, Joseph; Ivorra, Florian; Sebag, Julien (2017). Motives of rigid analytic tubes and nearby motivic sheaves. Annales Scientifiques de l'Ecole Normale Superieure, 50(6):1335-1382.

Ayoub, Joseph (2017). From motives to comodules over the motivic Hopf algebra. Journal of Pure and Applied Algebra, 221(7):1507-1559.

2015

Ayoub, Joseph (2015). Motifs des variétés analytiques rigides. Paris: Société Mathematique de France.

Ayoub, Joseph; Barbieri-Viale, Luca (2015). Nori 1-motives. Mathematische Annalen, 361(1-2):367-402.

Ayoub, Joseph (2015). Une version relative de la conjecture des périodes de Kontsevich-Zagier. Annals of Mathematics. Second Series, 181(3):905-992.

2014

Ayoub, Joseph (2014). L'algèbre de Hopf et le groupe de Galois motiviques d'un corps de caractéristique nulle, I. Journal für die Reine und Angewandte Mathematik, 2014(693):1-149.

Ayoub, Joseph (2014). L'algèbre de Hopf et le groupe de Galois motiviques d'un corps de caractéristique nulle, II. Journal für die Reine und Angewandte Mathematik, 2014(693):151-226.

Ayoub, J (2014). La réalisation étale et les opérations de Grothendieck. Annales Scientifiques de l'Ecole Normale Superieure, 47(1):1-145.

Ayoub, Joseph (2014). A guide to (étale) motivic sheaves. In: Jang, Sun Young. Proceedings of the International Congress of Mathematicians, Seoul 2014. Seoul: s.n., 1102-1124.

Ayoub, J (2014). Periods and the conjectures of Grothendieck and Kontsevich-Zagier. European Mathematical Society. Newsletter, (91):12-18.

2012

Ayoub, J; Zucker, S (2012). Relative Artin motives and the reductive Borel-Serre compactification of a locally symmetric variety. Inventiones Mathematicae, 188(2):277-427.

2011

Ayoub, J (2011). Le carré du foncteur de dualité est monoïdal. Communications in Algebra, 39(5):1528-1535.

Ayoub, J (2011). The n-motivic t-structures for n=0,1 and 2. Advances in Mathematics, 226(1):111-138.

2010

Ayoub, Joseph (2010). Note on the Grothendieck operations and the Betti realization. Journal of the Institute of Mathematics of Jussieu, 9(2):225-263.

2009

Ayoub, J; Barbieri-Viale, L (2009). 1-motivic sheaves and the Albanese functor. Journal of Pure and Applied Algebra, 213(5):809-839.

This list was generated on Tue Sep 25 06:56:44 2018 CEST.